| Model Number |
GCFCXS |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Rash (2033); Skin Burning Sensation (4540)
| Date of Event |
11/18/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Customer reported that their face was red, hot, and had bumps, along with their eyes and tongue tingling and burning while wearing the mask.Once removed, the symptoms stopped within 30 minutes.
Additional Manufacturer Narrative
No similar complaints have been recorded for this item and lot.